# SDR FOTR20180802002

- Difficulty date: August 2, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 55,540 hours, 19,631 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175N20011
- Condition: Dented
- Location: Vertical Stab
- Part time: 55,540 hours, 19,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON VERTICAL STABILIZER RIGHT SURFACE 12"AFT OF AUX SPAR FSS 231.0.
